Alert archive / Missouri / Freeze Warnings in 2007
Freeze Warning 7, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Nov 1, 2007, 8:54 PM CDT for 17 counties in Missouri; 14 counties in Illinois. It took effect at Nov 2, 2007, 12:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2007, 8:54 PM CDT (01:54 UTC)
- In effect from
- Nov 2, 2007, 12:00 AM CDT
- Expired
- Nov 2, 2007, 7:51 AM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
All 31 counties
Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 34 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2197 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 020154 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 854 PM CDT THU NOV 1 2007 ILZ058>060-064-065-069-070-074-079-098>102-MOZ048-049-052-059>065- 072>075-084-085-099-021300- /O.NEW.KLSX.FZ.W.0007.071102T0500Z-071102T1300Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-LINCOLN-GASCONADE- WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 854 PM CDT THU NOV 1 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY. A STRONG CANADIAN HIGH PRESSURE SYSTEM HAS MOVED INTO THE MID MISSISSIPPI VALLEY. THE COLD DRY AIR ASSOCIATED WITH THIS HIGH WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING FOR SEVERAL HOURS TONIGHT ACROSS PARTS OF CENTRAL AND EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS. THE COLDEST READINGS WILL LIKELY BE IN VALLEYS AND OTHER SHELTERED AREAS...ESPECIALLY ACROSS THE EASTERN OZARKS. PEOPLE ARE ADVISED TO TAKE ALL NECESSARY STEPS TO PROTECT PLANTS AND OTHER ITEMS THAT ARE SENSITIVE TO THE COLD. $$ CARNEY
2 follow-up statements
000 WWUS73 KLSX 020903 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 403 AM CDT FRI NOV 2 2007 ILZ058>060-064-065-069-070-074-079-098>102-MOZ048-049-052-059>065- 072>075-084-085-099-021300- /O.CON.KLSX.FZ.W.0007.000000T0000Z-071102T1300Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-LINCOLN-GASCONADE- WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 403 AM CDT FRI NOV 2 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. TEMPERATURES HAVE FALLEN BELOW FREEZING AT MANY LOCATIONS OVER THE REGION EARLY THIS MORNING. SEVERAL AUTOMATED OBSERVATION SITES IN RIVER VALLEYS AND OVER THE EASTERN OZARKS HAVE BEEN IN THE MIDDLE 20S FOR THE PAST THREE HOURS. TEMPERATURES WILL REMAIN NEARLY STEADY THROUGH SUNRISE...AND THEN RISE QUICKLY BACK ABOVE FREEZING BY MID MORNING. HIGHS THIS AFTERNOON ARE EXPECTED TO CLIMB INTO THE LOWER 60S. $$ BRITT
000 WWUS73 KLSX 021251 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 751 AM CDT FRI NOV 2 2007 ILZ058>060-064-065-069-070-074-079-098>102-MOZ048-049-052-059>065- 072>075-084-085-099-021400- /O.CAN.KLSX.FZ.W.0007.000000T0000Z-071102T1300Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-LINCOLN-GASCONADE- WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 751 AM CDT FRI NOV 2 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FREEZE WARNING. TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING THIS MORNING. THEREFORE...THE FREEZE WARNING IS CANCELLED. $$ CVKING
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Nov 1, 8:54 PM CDT, 0 minutes earlier.
Area forecast discussion, Nov 1, 8:54 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT THU NOV 1 2007
.UPDATE...
TEMPS BENEATH SFC RDG ARE DROPPING LIKE A ROCK EARLY THIS
EVENING. THRF...HV ISSUED A FREEZE WRNG FOR ABT THE SE HALF OF
THE CWA RUFLY ALG AND SE OF A KJEF...WHITE HALL LINE...AS AXIS OF
SFC RDG SHUD CONT TO PROVIDE THIS PART OF FA WITH NRLY CALM WNDS
FOR RMDNR OF THE NGT. WHILE A FEW SPOTS N OF THIS LN WL PROB DROP
BLO FREEZING FOR A BIT...FREEZING WARNING ATTEMPTS TO HIGHLIGHT
AREAS WHERE TEMPS WL BE BLO 30 FOR AT LEAST 3 HRS...WITH RVR
VALLEYS AND LO LYING AREAS OF E OZARKS HAVING THE COLDEST
READINGS.
NO OTHER CHGS TO GOING FCST.
TRUETT
&&
.DISCUSSION...
SFC RIDGE HAS BUILT IN OVER THE REGION WITH TEMPS STRUGGLING TO
REACH THE MID TO UPPER 50S DESPITE FULL SUNSHINE. RIDGE WILL SLOWLY
MOVE OFF TO OUR SOUTHEAST TONIGHT...WITH LIGHT WINDS SLOWLY TURNING
TO THE SOUTH. SO WILL SEE OUR COOLEST TEMPS TONIGHT...MAINLY FOR
SOUTHERN HALF OF CWA...BUT NOT COLD ENOUGH TO WARRANT A FREEZE
WARNING AT THIS TIME. SHELTERED AND LOW LYING AREAS...SUCH AS THE
VALLEYS OF THE EASTERN OZARKS...WILL LIKELY SEE TEMPERATURES DIP
INTO THE UPPER 20S TONIGHT. THIS MAY RESULT IN ISOLATED LOCATIONS
EXPERIENCING A HARD FREEZE.
ON FRIDAY...WILL CONTINUE TO SEE SUNNY SKIES WITH TEMPS WARMING UP
INTO THE LOW TO MID 60S.
BEYOND TOMORROW...TRANQUIL WEATHER TO CONTINUE THROUGH THE UPCOMING
WEEKEND...DESPITE WEAK FRONTAL BOUNDARY THAT WILL SLIDE THROUGH
FRIDAY NIGHT UNDER CUTTING THE RIDGE BRIEFLY. RELATIVELY LARGE
DIURNAL TEMPERATURE SWINGS EXPECTED AS ATMOSPHERE REMAINS DRY AND
SKIES CLEAR...WITH HIGHS IN THE UPPER 50S TO LOWER 60S SATURDAY AND
LOW TO MID 60S ON SUNDAY. LOWS WILL BE IN THE 30S SATURDAY AND
SUNDAY MORNINGS...WITH 40S ON MONDAY MORNING.
NEXT SIGNIFICANT FRONTAL BOUNDARY TO APPROACH THE REGION ON
MONDAY...WITH TEMPS WARMING UP INTO THE MID 50S FAR NORTH TO MID 60S
IN THE SOUTHEAST. HOWEVER...MOISTURE WILL BE LIMITED SO JUST HAVE
SILENT 20 POPS FOR MONDAY AND MONDAY NIGHT. BEYOND THAT ANOTHER
RIDGE BUILDS BACK IN FOR THE MIDDLE OF NEXT WEEK WITH LOWS IN THE
UPPER 20S AND LOWER 30S AND HIGHS IN THE MID 40S TO MID 50S.
BYRD
&&
.AVIATION...
FOR THE 00Z TAFS...
LARGE SURFACE RIDGE WILL CONTINUE DRIFTING EAST FROM THE MID-
MISSISSIPPI VALLEY INTO THE OHIO VALLEY. SURFACE WINDS WILL
GRADUALLY VEER TO A SOUTH-SOUTHWESTERLY DIRECTION AS THE RIDGE
MOVES EAST...AND VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
00Z SATURDAY...WITH THE POSSIBLE EXCEPTION OF RIVER VALLEYS WHERE
STEAM FOG COULD DEVELOP BEFORE SUNRISE TOMORROW MORNING.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY FOR COLE-
CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-MADISON-
OSAGE-REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS
CITY-STE. GENEVIEVE-WARREN-WASHINGTON.
IL...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CDT FRIDAY FOR BOND
IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Nov 1, 3:31 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CDT THU NOV 1 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 331 PM CDT THU NOV 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SHELTERED AND LOW LYING AREAS...SUCH AS THE VALLEYS OF THE EASTERN OZARKS...WILL LIKELY SEE TEMPERATURES DIP INTO THE UPPER 20S TONIGHT. THIS MAY RESULT IN ISOLATED LOCATIONS EXPERIENCING A HARD FREEZE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
Nearby
Freeze Warnings in Missouri, 2007Freeze Warnings in Illinois, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.